# SDR IPXA2024021610520

- Difficulty date: January 6, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WHEEL WELL AT FRAME 47 , STATION 2983 DRAIN TUBE HAS DENT . 89-130 INSTALLED NEW RH W/W AT FR47 ST2983 DRAIN TUBE IAW A300 AMM 20-23-12/001
